# SDR HDNA20240916001

- Difficulty date: September 13, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N922TG
- Make and model: Bell 407
- Aircraft serial: 54375
- Aircraft time: 4,996 hours, 12,426 cycles
- Engine: Allsn 250C47B
- Engine time: 7,214 hours, 13,555 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

UPON INITIAL DEPARTURE FROM BASE PIC REPORTED THAT THE MEDICAL CREW NOTED STRONG SMELL OF FUEL IN THE CABIN. FLIGHT WAS ABORTED AND RETURNED TO BASE. RESPONDING TECHNICIAN PERFORMED A DETAILED OF THE FUEL CAP, FUEL PLATES, FUEL SYSTEM, AND ENGINE COMPARTMENTS. NO DEFECTS NOTED. FUEL SMELL WAS NOT PRESENT AT THE TIME OF HIS INSPECTION. AIRCRAFT WAS GROUND RUN WITH NO DEFECTS NOTED. ADDITIONALLY AN OPERATIONAL CHECK FLIGHT WAS PERFORMED WITH NO DEFECTS NOTED. AIRCRAFT WAS RETURNED TO SERVICE.
